# SDR USA2004F00096

- Difficulty date: September 4, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N649US
- Make and model: Boeing 767201
- Aircraft serial: 23901
- Engine: Ge CF680C2B2
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T4800
- Condition: Cracked
- Location: Cockpit
- Part time: 24,331 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, AT FL380, THE CAPTAINS WINDSHIELD CRACKED.  FLIGHT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED WINDSHIELD.
